... experienced this problem?
Rogaine - I have white hair. After long term use of this product my hair is yellowing. Has anyone?
- 26 Jun 2010 by st. jude
- 17 November 2017
Ive never actually knew anyone that has used this product but if that is the result of it and its not what you were intending on doing to yourself i would stop using it like now! That is horrible did it at least do its job and bring your hair back after the years of using it? Maybe there is some sort of lawsuit you can file like a civil suit.
Hi ... I started using Walmart's equivalent of Rogaine for women a little over a year ago; noticed little to no improvement; recently started using the Rogaine brand for men when my dermatologist verified what I had seen online, i.e. no health risks .. only risk is facial hair which goes away if you stop using the product ,, so far no facial hair. However I have noticed my hair yellowing, I had been solving this problem prior to using Rogaine with a vinegar rinse which worked really well, however it has no effect now, neither does "shimmer lights", a popular product for this issue. So my choice appears to be between a bald head or unsightly yellowing hair. p.s. the jury is still out as to whether the male version of rogaine is working,
I have been using Rogaine - the real brand - for 15 years at least, and just recently noticed that my white hair is turning yellow. YIKES... I think Rogaine has been working... my hair is still thin, but I think it stalled the balding process, but I am not blond, and don't want to be one. What can I do??? I am female... don't know if the male version is different...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Rogaine - I have extremely thin hair, not balding anywhere and no hair loss, but I'm wondering if I?
Updated 10 Jan 2015 • 1 answer
Updated 4 Oct 2015 • 1 answer
Updated 28 Jul 2018 • 1 answer
If I stop applying women's Rogaine, will there be a period of more hair loss than prior to using it?
Updated 27 Jan 2017 • 1 answer
Updated 8 Dec 2017 • 1 answer